# SDR UALA2012070103510

- Difficulty date: June 27, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N424UA
- Make and model: Airbus A320-232
- Aircraft serial: 506
- Aircraft time: 59,839 hours, 22,309 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 96
- Condition: Faulty
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT EXTEND WHEN GEAR HANDLE SELECTED DOWN.  PERFORMED MANUAL EXTENSION OF THE GEAR.  PFR FAULTS "LG DOORS NOT CLOSED", FOLLOW TSM 32-31-00-810-853 AND 32-31-00-810-836.  REPLACED MLG SAFETY VALVE AND OP TEST GOOD, ACP FUNCTIONAL CHECK OF GEAR EXTENSION AND RETRACTION.
